# SDR 2007UALA03404

- Difficulty date: August 24, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 44,179 hours, 16,051 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Unsecure
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING ESCAPE SLIDE SHOWS NOT ARMED ON ECAM.
